Works matching DE "SPACES of constant curvature"
Results: 287
On the curvature of a generalization of contact metric manifolds.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 225, doi. 10.1007/s10474-006-0018-8
- By:
- Publication type:
- Article
The geometric Neumann problem for the Liouville equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 577, doi. 10.1007/s00526-011-0445-4
- By:
- Publication type:
- Article
Entire spacelike hypersurfaces of prescribed scalar curvature in Minkowski space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 2, p. 245, doi. 10.1007/s00526-005-0367-0
- By:
- Publication type:
- Article
A new approach to some nonlinear geometric equations in dimension two.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 1, p. 119, doi. 10.1007/s00526-005-0372-3
- By:
- Publication type:
- Article
Non-uniqueness of self-similar shrinking curves for an anisotropic curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 1, p. 49, doi. 10.1007/s00526-005-0357-2
- By:
- Publication type:
- Article
Global curvature for surfaces and area minimization under a thickness constraint.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 4, p. 431, doi. 10.1007/s00526-005-0334-9
- By:
- Publication type:
- Article
Pleats in crystals on curved surfaces.
- Published in:
- Nature, 2010, v. 468, n. 7326, p. 947, doi. 10.1038/nature09620
- By:
- Publication type:
- Article
Generalization of the Bianchi-Bäcklund Transformation of Pseudo-Spherical Surfaces.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 3, p. 467, doi. 10.1007/s10958-015-2380-y
- By:
- Publication type:
- Article
Eikonal Equation for Anisotropic Media.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 2, p. 248, doi. 10.1007/s10958-014-1714-5
- By:
- Publication type:
- Article
Internal geometry of hypersurfaces in projectively metric space.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 5, p. 716, doi. 10.1007/s10958-011-0501-9
- By:
- Publication type:
- Article
Three-webs with covariantly constant curvature and torsion tensors.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 4, p. 597, doi. 10.1007/s10958-011-0485-5
- By:
- Publication type:
- Article
Three-webs with covariantly constant curvature and torsion tensors.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 6, p. 653, doi. 10.1007/s10958-011-0323-9
- By:
- Publication type:
- Article
فضایمداری عملهای با نقص همگنیدو رویخمینههایریمانیبا انحنای ثابت منفی.
- Published in:
- Mathematical Researches, 2023, v. 9, n. 1, p. 189
- By:
- Publication type:
- Article
Metric Projection onto a Closed Set: Necessary and Sufficient Conditions for the Global Minimum.
- Published in:
- Mathematics of Operations Research, 2006, v. 31, n. 1, p. 124, doi. 10.1287/moor.1050.0173
- By:
- Publication type:
- Article
Fitting Type Ia Supernova Data to a Cosmological Model Based on Einstein–Newcomb–De Sitter Space.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 204, doi. 10.3390/universe9050204
- By:
- Publication type:
- Article
«He makes me do things I never did before».
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 277
- By:
- Publication type:
- Article
Natural mates of Frenet curves in Euclidean 3-space.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2826, doi. 10.3906/mat-1712-34
- By:
- Publication type:
- Article
Semisymmetric contact metric manifolds of dimension≥5.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 34, doi. 10.3906/mat-1612-107
- By:
- Publication type:
- Article
B. Y. Chen inequalities for submanifolds of a Riemannian manifold of quasi-constant curvature.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 501, doi. 10.3906/mat-1001-73
- By:
- Publication type:
- Article
Existence and uniqueness theorem for slant immersions in Kenmotsu space forms.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 409, doi. 10.3906/mat-0804-23
- By:
- Publication type:
- Article
Instability of Laminar Flow in Wide Shallow Meander Channel.
- Published in:
- Journal of Coastal Research, 2015, v. 73, p. 542, doi. 10.2112/SI73-094.1
- By:
- Publication type:
- Article
AFFINE-QUADRATIC PROBLEMS ON LIE GROUPS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 3, p. 347, doi. 10.3934/mcrf.2013.3.347
- By:
- Publication type:
- Article
Discrete isoperimetric problems in spaces of constant curvature.
- Published in:
- Mathematika, 2023, v. 69, n. 1, p. 33, doi. 10.1112/mtk.12175
- By:
- Publication type:
- Article
ON THE BERTRAND B-PAIR CURVES IN 3-DIMENSIONAL EUCLIDEAN SPACE.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 3, p. 215
- By:
- Publication type:
- Article
BRANS - DICKE THEORY IN GÖDEL TYPE SPACE-TIME.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 3, p. 189
- By:
- Publication type:
- Article
A Literature Review on Circle and Sphere Packing Problems: Models and Methodologies.
- Published in:
- Advances in Operations Research, 2009, v. 2009, p. 1, doi. 10.1155/2009/150624
- By:
- Publication type:
- Article
Hydrogen Atom as an Eigenvalue Problem in 3-D Spaces of Constant Curvature and Minimal Length.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 35, p. 2463, doi. 10.1142/S021773239900256X
- By:
- Publication type:
- Article
A MINIMAL MODEL OF LORENTZ GAUGE GRAVITY WITH DYNAMICAL TORSION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 14, p. 2867, doi. 10.1142/S0217751X10048524
- By:
- Publication type:
- Article
ENTROPY FLUCTUATIONS IN BRANE INFLATION MODELS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 23, p. 4327, doi. 10.1142/S0217751X09045509
- By:
- Publication type:
- Article
STATIC SPHERICALLY SYMMETRIC SOLUTIONS FOR CONFORMAL GRAVITY IN THREE DIMENSIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 8/9, p. 1588, doi. 10.1142/S0217751X09045054
- By:
- Publication type:
- Article
MASSLESS PARTICLES IN WARPED THREE SPACES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 3, p. 461, doi. 10.1142/S0217751X06025559
- By:
- Publication type:
- Article
THE SMOLYANOV SURFACE MEASURE ON TRAJECTORIES IN A RIEMANNIAN MANIFOLD.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 3, p. 461, doi. 10.1142/S0219025704001712
- By:
- Publication type:
- Article
Surfaces of Constant Curvature in the Pseudo-Galilean Space.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/375264
- By:
- Publication type:
- Article
ON A SINGLE SOLVABILITY OF EQUATION WITH MATRIX OF GILBURG-SERIN IN SOBOL'S SPACES.
- Published in:
- Naukovi visti NTUU - KPI, 2009, v. 2009, n. 4, p. 142
- By:
- Publication type:
- Article
Indefinite trans-Sasakian manifold of quasi-constant curvature with lightlike hypersurfaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2015, v. 20, n. 1, p. 65
- By:
- Publication type:
- Article
On concircularly recurrent Finsler manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2013, v. 18, n. 1, p. 101
- By:
- Publication type:
- Article
Constant curvature conditions for Kropina spaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 1, p. 115
- By:
- Publication type:
- Article
Stable space-like hypersurfaces with constant scalar curvature in generalized Roberston-Walker.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2008, v. 13, n. 1, p. 66
- By:
- Publication type:
- Article
Wavelet analysis on some smooth surface with nonzero constant Gaussian curvature.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2018, v. 16, n. 1, p. -1, doi. 10.1142/S0219691318500078
- By:
- Publication type:
- Article
Some examples of Dirac-harmonic maps.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 5, p. 1205, doi. 10.1007/s11005-018-1134-4
- By:
- Publication type:
- Article
Geodesic loops on tetrahedra in spaces of constant sectional curvature.
- Published in:
- Acta Mathematica Hungarica, 2024, v. 174, n. 2, p. 360, doi. 10.1007/s10474-024-01475-2
- By:
- Publication type:
- Article
Two Kneser-Poulsen-type inequalities in planes of constant curvature.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 155, n. 1, p. 158, doi. 10.1007/s10474-018-0820-0
- By:
- Publication type:
- Article
The Vlasov-Poisson System for Stellar Dynamics in Spaces of Constant Curvature.
- Published in:
- Communications in Mathematical Physics, 2016, v. 346, n. 3, p. 839, doi. 10.1007/s00220-016-2608-9
- By:
- Publication type:
- Article
Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces.
- Published in:
- Mathematical Notes, 2021, v. 110, n. 1/2, p. 293, doi. 10.1134/S0001434621070312
- By:
- Publication type:
- Article
The General Solution of the Eisenhart Equation and Projective Motions of Pseudo-Riemannian Manifolds.
- Published in:
- Mathematical Notes, 2020, v. 107, n. 5/6, p. 875, doi. 10.1134/S0001434620050181
- By:
- Publication type:
- Article
Curvatures of the tangent bundle with a special almost product metric.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 568, doi. 10.1134/S000143461103028X
- By:
- Publication type:
- Article
Maximally movable Riemannian spaces with torsion.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 5/6, p. 720, doi. 10.1134/S0001434609050125
- By:
- Publication type:
- Article
Classification of Two-Dimensional Surfaces with Zero Normal Torsion in Four-Dimensional Spaces of Constant Curvature.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 5/6, p. 690, doi. 10.1023/B:MATN.0000030977.00673.55
- By:
- Publication type:
- Article
CONSTANT CURVATURE CONDITIONS FOR GENERALIZED KROPINA SPACES.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2021, v. 17, n. 2, p. 123
- By:
- Publication type:
- Article
Bonnesen-style inequalities on surfaces of constant curvature.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1918-1
- By:
- Publication type:
- Article